Author Details

Name: Nadjafi, Jafar
Address: Ferdowsi University of Mashhad, Iran, Iran, Islamic Republic of
Author Publications:
  • Vol 3, No 2 (2014) - Articles
    The numerical solution of the singularly perturbed differential-difference equations based on the Meshless method
    Abstract    PDF
  • Vol 5, No 4 (2016) - Articles
    Solving linear two-dimensional Fredholm integral equations system by triangular functions
    Abstract    PDF

Copyright © 2022 Science Publishing Corporation Inc. All rights reserved.